Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/246575
Title: Асимптотическая оптимизация линейных динамических систем, содержащих при производных параметры различных порядков малости
Authors: Калинин, А. И.
Грибковская, И. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1996
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1996. – № 3. – С. 52-55.
Abstract: The paper summarizes the results of authors' investigations of optimal control problems for linear singularly perturbed systems with different order-infinitesimal parameters multiplying the derivatives
URI: https://elib.bsu.by/handle/123456789/246575
ISSN: 0321-0367
Appears in Collections:1996, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
52-55.pdf198,75 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.